DOI QR코드

DOI QR Code

NOTES ON AN ALGEBRA WITH SCALAR DERIVATIONS

Choi, Seul Hee

  • Received : 2013.12.30
  • Accepted : 2014.02.24
  • Published : 2014.03.25

Abstract

In this paper, we consider the simple non-associative algebra $\overline{WN(\mathbb{F}[e^{{\pm}x^r},0,1]_{(\partial,\partial^2)})}$. There are many papers on finding the derivations of an associative algebra, a Lie algebra, and a non-associative algebra (see [2], [3], [4], [5], [6], [7], [12], [14]). We find all the derivations of the algebra $\overline{WN(\mathbb{F}[e^{{\pm}x^r},0,1]_{(\partial,\partial^2)})}$.

Keywords

non-associative algebra;simple;annihilator;derivation

References

  1. Mohammad H. Ahmadi, Ki-Bong Nam, and Jonathan Pakianathan, Lie admissible non-associative algebras, Algebra Colloquium, 12(1), World Scientific, March, 2005, 113-120. https://doi.org/10.1142/S1005386705000106
  2. Seul Hee Choi and Ki-Bong Nam, The Derivation of a Restricted Weyl Type Non-Associative Algebra, Hadronic Journal, 28(3), Hadronic Press, June, 2005, 287-295.
  3. Seul Hee Choi, New algebras using additive abelian groups I, Honam Mathematical Journal, 31(3) (2009), 407-419. https://doi.org/10.5831/HMJ.2009.31.3.407
  4. Seul Hee Choi, Notes on an algebra with right identities, Institute for engineering and technology of Jeonju university, 16(1) (2011), 23-30.
  5. Seul Hee Choi and Ki-Bong Nam, Weyl Type Non-Associative Algebra II, SEAMS Bull Mathematics, Vol. 29, 2005.
  6. Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl Type Algebra I, Rocky Mountain Journal of Mathematics, 37(6) (2007), 67-84. https://doi.org/10.1216/rmjm/1181069320
  7. Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl type algebra containing the polynomial ring, Communications in Algebra, Volume 36, Issue 9 September 2008, 3435-3446. https://doi.org/10.1080/00927870802107835
  8. Seul Hee Choi, An algebra with right identities and its antisymmetrized algebra, Honam Mathematical Journal, 30(2) (2008), 273-281. https://doi.org/10.5831/HMJ.2008.30.2.273
  9. I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs, Mathematical association of America, 100-101.
  10. J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1987, 7-21.
  11. V. G. Kac, Description of Filtered Lie Algebra with which Graded Lie algebras of Cartan type are Associated, Izv. Akad. Nauk SSSR, Ser. Mat. Tom, 38 (1974), 832-834.
  12. T. Ikeda, N. Kawamoto, Ki-Bong Nam, A class of simple subalgebras of generalized Witt algebras, Groups-Korea '98(Pusan), de Gruyter, Berlin, 2000, 189-202.
  13. A. I. Kostrikin and I. R. Safarevic, Graded Lie algebras of finite characteristic, Math. USSR Izv., 3(2) (1970), 237-240.
  14. Ki-Suk Lee and Ki-Bong Nam, Some W-type algebras I., J. Appl. Algebra Discrete Struct. 2(1) (2004), 39-46.
  15. Ki-Bong Nam, Generalized W and H type Lie Algebras, Algebra Colloquium, 1999, 329-340. ematics and Optimization, 1(1) (2005), 35-44.
  16. D. Passman, Simple Lie Algebras of Witt-Type, Journal of Algebra, 206 (1998), 682-692. https://doi.org/10.1006/jabr.1998.7444
  17. R. D. Schafer, Introduction to nonassociative algebras, Dover, 1995, 128-138.

Cited by

  1. A NOTE ON A WEYL-TYPE ALGEBRA vol.38, pp.2, 2016, https://doi.org/10.5831/HMJ.2016.38.2.269